# SDR HEEA087214

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N3107N
- Make and model: Bell 206L-3
- Aircraft serial: 51512
- System (JASC): 6720 · Tail Rotor Control System
- Part: Tube
- Part number: PHI206L3957
- Condition: Corroded
- Location: Pitch Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON CONTROL TUBE. REPAIRED.
